# SDR AALA20170110018

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 7,069 hours, 2,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT SIGN AT R1 DOOR IS CRACKED. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-14. OPERATIONAL CHECK GOOD.
